On the existence of capacitary strong type estimates in$R$^{$n$}

David R. Adams University of Kentucky, Lexington, Kentucky, USA

TBD mathscidoc:1701.332436

Arkiv for Matematik, 14, (1), 125-140, 1975.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 394 downloads ] [ 0 comments ] [ Cited by 101 ]
@inproceedings{david1975on,
  title={On the existence of capacitary strong type estimates in$R$^{$n$}},
  author={David R. Adams},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458160432245},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={125-140},
  year={1975},
}
David R. Adams. On the existence of capacitary strong type estimates in$R$^{$n$}. 1975. Vol. 14. In Arkiv for Matematik. pp.125-140. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458160432245.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved